IEEE - Institute of Electrical and Electronics Engineers, Inc. - Impedances of an Elliptic Waveguide (For the /sub e/H/sub 1/ Mode) (Correction)

Author(s): G.R. Valenzuela
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1961
Volume: 9
Page(s): 38
ISSN (Paper): 0097-2002
DOI: 10.1109/TMTT.1961.1125260
Regular:

G. R. Valenzuela, author of "Impedances of an Elliptic Waveguide (For the /sub e/H/sub 1/ Mode)," which appeared on pp. 431-435 of the July, 1960, issue of these Transactions, has brought the... View More

Advertisement